Alert archive / Pennsylvania / Tornado Warnings in 2018
Tornado Warning 3, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at May 15, 2018, 3:27 PM EDT for Wayne County, Pennsylvania; Sullivan County, New York. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 3:27 PM EDT (19:27 UTC)
- Expired
- May 15, 2018, 4:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Sullivan County, NY, Wayne County, PA
The radar
The Binghamton radar (KBGM), 119 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 3:30 PM EDT | TORNADO | 2 E Eldred, NY | TRAINED SPOTTER REPORTED A TORNADO AT YULAN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 1:03 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
881
WFUS51 KBGM 151927
TORBGM
NYC105-PAC127-152000-
/O.NEW.KBGM.TO.W.0003.180515T1927Z-180515T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
327 PM EDT TUE MAY 15 2018
The National Weather Service in Binghamton has issued a
* Tornado Warning for...
Southern Sullivan County in central New York...
East central Wayne County in northeastern Pennsylvania...
* Until 400 PM EDT.
* At 327 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lava, or 13 miles east of Honesdale, moving east
at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
White Lake, Smallwood and Eldred around 335 PM EDT.
Monticello around 340 PM EDT.
Hartwood and Oakland around 345 PM EDT.
Haven and Rock Hill around 350 PM EDT.
Wurtsboro around 355 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4150 7452 4150 7456 4149 7476 4157 7504
4160 7507 4158 7509 4159 7512 4169 7508
4163 7446
TIME...MOT...LOC 1927Z 281DEG 54KT 4163 7501
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DJN2 follow-up statements
972
WWUS51 KBGM 151938
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
338 PM EDT TUE MAY 15 2018
PAC127-151946-
/O.CAN.KBGM.TO.W.0003.000000T0000Z-180515T2000Z/
Wayne PA-
338 PM EDT TUE MAY 15 2018
...THE TORNADO WARNING FOR EAST CENTRAL WAYNE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT.
LAT...LON 4150 7452 4152 7470 4156 7490 4162 7498
4167 7494 4163 7446
TIME...MOT...LOC 1936Z 281DEG 54KT 4160 7482
$$
NYC105-152000-
/O.CON.KBGM.TO.W.0003.000000T0000Z-180515T2000Z/
Sullivan NY-
338 PM EDT TUE MAY 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR SOUTHERN
SULLIVAN COUNTY...
At 336 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Smallwood, or 7 miles southwest of Monticello,
moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Monticello around 340 PM EDT.
Hartwood and Rock Hill around 345 PM EDT.
Haven around 350 PM EDT.
Wurtsboro around 355 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4150 7452 4152 7470 4156 7490 4162 7498
4167 7494 4163 7446
TIME...MOT...LOC 1936Z 281DEG 54KT 4160 7482
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DJN400
WWUS51 KBGM 151947
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
347 PM EDT TUE MAY 15 2018
NYC105-152000-
/O.CON.KBGM.TO.W.0003.000000T0000Z-180515T2000Z/
Sullivan NY-
347 PM EDT TUE MAY 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
SOUTHEASTERN SULLIVAN COUNTY...
At 346 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Haven, or 8 miles southeast of Monticello, moving
east at 65 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wurtsboro around 350 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4150 7452 4152 7470 4153 7470 4158 7471
4165 7471 4163 7446
TIME...MOT...LOC 1946Z 279DEG 57KT 4157 7457
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DJNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 15, 2:24 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 15, 2:24 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 224 PM EDT Tue May 15 2018 .SYNOPSIS... A cold front will drop through the region this afternoon bringing showers and thunderstorms. In the southern tier, western Catskills and northeast Pennsylvania the storms could be severe with damaging winds the main threat. Brief heavy rain and hail could also occur. Another round of rain is expected Friday through the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... 1035 AM update... Current forecast in good shape just minor adjustments. Severe thunderstorms potential for this afternoon continues for much of the southern tier, western Catskills and northeast Pennsylvania. Initial area of convection has moved through this morning now the southern half of the forecast area resides in the warm sector. A mesoscale convective vortex in the vicinity of Cleveland will track east across the area this afternoon enhancing the convection as the surface boundary drops south. Steep mid level lapse rates will lead to good destabilzation along with a wind field which would support bowing segments and damaging winds. Decent amount of CAPE in the hail growth zone also indicates the potential for large hail. Timing for enhanced convection will be during the early/mid afternoon across the southern tier and western Catskills and mid/late afternoon in northeast Pennsylvania. 341 am update... Potential for severe thunderstorms from the southern tier and southern Catskills in NY across all of northeast PA is the main focus in the near term. Conditions will become favorable for strong to severe storms around noon today...developing over the central southern tier of NY and track rapidly to the east and southeast through the afternoon with the main threats being damaging winds and locally heavy rain...and the secondary threats of large hail and a few tornadoes. Cluster of thunderstorms currently over far srn Ontario and Lake Erie will continue to move to the e/ne early this morning across wrn and eventually central NY. The convection is forecast to weaken as it moves east...outrunning the upper level support and encountering a slightly more stable air mass. The showers and weak storms are expected to track mainly over NY, and move quickly into ern/nrn NY by the late morning. An embedded upper level short wave and associated vort max will roll through NY/PA this afternoon and combine with a strong area of divergence aloft within the right entrance region of a 140 kt jet near New Brunswick...and a rapidly destabilizing air mass to trigger an area of convection over the sern tier of NY and n-central PA. Initial storm mode may be supercellular for a brief period of time with ML CAPE values around 2000 J/kg, 50 kts of deep layer shear and steep low and mid level lapse rates...but as the convection evolves may transition to linear segments with embedded bow echoes. Early storm phase will likely see strong updrafts...especially in the -10 to -30 deg C hail growth zone and favorable wet bulb zero heights...around 9k ft...which will create the potential for large hail. Downdraft CAPE values around 1000-1500 J/kg and steep low level lapse rates will create favorable conditions for damaging winds later on as the storms evolve downstream. The threat for tornadoes is low. One factor that might mitigate the severity of the storms is the potential for significant cloud cover. If the morning convection leaves behind a thick layer of clouds, then this will lessen the amt of available instability. Current thinking at this time is that cloud cover will be minimal and not inhibit convective development. There is also the potential for locally heavy rain as well. PWATs around 1.5 to 1.7 inches, and deep convection...combined with rather saturated soils may lead to localized flooding issues...especially in the usual locations. Storms may be capable of producing 0.5 to 1 inch of rain in a short period of time. Urban and poor drainage areas are at risk for minor flooding. A limiting factor for flooding will be fast eastward movement of the storms. Conditions clear out fairly quickly behind the front this evening with winds shifting to the nw and becoming very light or calm tonight. The leftover moisture near the sfc combined with light winds may induce patchy fog tonight and Wed morning. The front that moves through today will drop to the south tomorrow, but become nearly stationary over srn PA...extending ewd off the coast. High pressure builds in across nrn NY and ern Canada...which will keep conditions to the north dry and quiet. However, the front to the south will linger and allow for at least a chance of rain showers through the day Wed. Any rainfall will be light and spotty. The main result will be the much warmer air to the north...with highs on Wed around Syracuse in the upper 70s close to 80...and only into the mid to upper 60s in ne PA. && .SHORT TERM /Thursday THROUGH FRIDAY/... High pressure over Ontario and Quebec will bring a quiet weather period to NY and PA on Thursday. An approaching wave spinning out of the Central U.S. along a nearly stationary front will lead to a chance for showers Thursday night in parts of the Poconos. This front will once again start lifting north on Friday with increasing clouds and shower chances from south to north slowly throughout the day Friday. Model and ensemble differences are still present on the exact timing of precipitation onset. Right now a middle ground brings shower chances into the Southern Tier on Friday with drier conditions northward around Syracuse. QPF looks rather light through Friday with most locations up to a half inch or so in the Poconos. Temperatures will reach the mid and upper 70's on Thursday with lows in the 50's at night. High temperatures Friday will be cooler the further south you go given clouds and shower chances only in the low 60's with some values near 70 around Syracuse with more in the way of sunshine. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... Rain showers will overspread the entire region Friday night as high pressure recedes and the frontal system advances. The clouds and showers will keep highs only in the 60's Friday and Saturday with lows staying up in the 50's. A warm front is forecast to move north of our region by early Sunday, allowing temperatures to rise well into the 70s by afternoon. The warm temperatures will destabilize the atmosphere and increase the potential for thunderstorms. High pressure will build in from the west sometime Monday, leading to improving conditions. The proximity of the front to our east prompts us to retain a chance for a shower, especially early in the day given some differences in the modeling and ensembles with the timing of the next front. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... A severe weather event is ongoing across the southern terminals through mid/late afternoon. At KELM/KBGM/KAVP, MVFR/Alternate Required thunderstorms possibly severe with damaging winds through 21Z. At KITH, MVFR/Alternate Required thunderstorms are possible through 20Z but not severe winds. For KRME/KSYR, MVFR/Alternate Required conditions through 00Z with occasional showers. Overnight, VFR conditions for KRME/KSYR. At KITH/KELM/KBGM, conditions will improve to VFR this evening with IFR fog/ceilings possible between 09Z-12Z. At KAVP mid level clouds overnight should preclude fog formation although ceilings will lower into the low VFR category toward morning. Winds shifting to the northwest at 8-12 knots this afternoon becoming light and variable this evening. Light southeast winds on Wednesday. Outlook... Midday Wednesday through Thursday night...Mainly VFR but restrictions possible Wednesday afternoon at KAVP in showers. Friday through Sunday...Restrictions possible in showers and storms. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJT/RRM NEAR TERM...BJT/RRM SHORT TERM...DJP/MWG LONG TERM...DJP/MWG AVIATION...RRM
Hazardous weather outlook, May 15, 2:30 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 230 PM EDT Tue May 15 2018 NYZ044>046-056-057-062-PAZ039-040-044-048-072-161830- Cortland-Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna- Northern Wayne-Lackawanna-Pike-Southern Wayne- 230 PM EDT Tue May 15 2018 ...TORNADO WATCH 94 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Locally heavy rainfall may also occur with minor flooding in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ022>025-055-PAZ038-043-047-161830- Steuben-Schuyler-Chemung-Tompkins-Tioga-Bradford-Wyoming-Luzerne- 230 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall may also occur with minor flooding in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-015>018-036-037-161830- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 230 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. A few thunderstorms may develop this afternoon across the Finger Lakes and Mohawk Valley. Strong winds and brief heavy rain are the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 15, 3:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
304 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FUNNEL CLOUD LIBERTY 41.80N 74.75W
05/15/2018 SULLIVAN NY TRAINED SPOTTER
SPOTTER REPORTED A FUNNEL CLOUD AND PEA SIZED HAIL
&&
HLCLocal storm report, May 15, 3:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
306 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL LIVINGSTON MANOR 41.90N 74.83W
05/15/2018 E1.75 INCH SULLIVAN NY SOCIAL MEDIA
&&
BJGLocal storm report, May 15, 3:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
308 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 4 NW SCRANTON 41.44N 75.72W
05/15/2018 LACKAWANNA PA 911 CALL CENTER
TREE DOWN ON WIRES ON NICKEL STREET IN CLARK SUMMIT
&&
HLCLocal storm report, May 15, 3:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
321 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG ARCHBALD 41.51N 75.54W
05/15/2018 LACKAWANNA PA 911 CALL CENTER
TREE DOWN ON WIRES NEAR 800 HILL ST
&&
HLCSpecial weather statement, May 15, 3:21 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Binghamton NY
321 PM EDT TUE MAY 15 2018
NYZ057-062-151945-
Sullivan NY-Delaware NY-
321 PM EDT TUE MAY 15 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTH CENTRAL
DELAWARE AND NORTHERN SULLIVAN COUNTIES UNTIL 345 PM EDT...
At 320 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Willowemoc to Hankins. Movement was
southeast at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Rockland, Liberty, Neversink, Parksville, Stalker, Hazel,
Grahamsville, Willowemoc, Peabrook and White Sulphur Springs.
A Tornado Watch remains in effect until 800 PM EDT for central New
York...and northeastern Pennsylvania.
Additional statements will be issued as conditions warrant.
LAT...LON 4179 7453 4179 7496 4183 7512 4184 7512
4185 7516 4187 7517 4186 7520 4187 7520
4186 7522 4187 7526 4190 7527 4202 7478
4187 7446
TIME...MOT...LOC 1920Z 306DEG 46KT 4196 7467 4182 7509
DABLocal storm report, May 15, 3:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG PARKSVILLE 41.85N 74.77W
05/15/2018 SULLIVAN NY BROADCAST MEDIA
TREE DOWN NEAR MAIN STREET AND ROUTE 17 BLOCKING BOTH
LANES OF ROAD
&&
BJGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:29 AM EDT | Special Weather Statement | BGM | Bradford | 61 min |
| May 15, 1:14 PM EDT | Special Weather Statement | BGM | Susquehanna | 31 min |
| May 15, 1:33 PM EDT | Special Weather Statement | BGM | Bradford | 57 min |
| May 15, 1:39 PM EDT | Special Weather Statement | BGM | Susquehanna | 51 min |
| May 15, 1:52 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 38 min |
| May 15, 2:10 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 65 min |
| May 15, 2:27 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 48 min |
| May 15, 2:45 PM EDT | Areal Flood Advisory | BGM | Bradford | 2 hr |
| May 15, 3:05 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Wayne | 55 min |
| May 15, 3:06 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Susquehanna, Wyoming | 3 hr |
| May 15, 3:55 PM EDT | Severe Thunderstorm Warning | BGM | Pike | 20 min |
| May 15, 7:10 AM EDT | Special Weather Statement | BGM | Steuben, Yates | 50 min |
| May 15, 7:58 AM EDT | Special Weather Statement | BGM | Schuyler, Steuben | 47 min |
| May 15, 8:10 AM EDT | Special Weather Statement | BGM | Steuben, Yates | 50 min |
| May 15, 9:21 AM EDT | Special Weather Statement | BGM | Broome, Chenango | 39 min |
| May 15, 1:25 PM EDT | Special Weather Statement | BGM | Delaware | 35 min |
| May 15, 1:57 PM EDT | Special Weather Statement | BGM | Delaware | 33 min |
| May 15, 2:25 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 50 min |
| May 15, 2:36 PM EDT | Tornado Warning | BGM | Delaware, Sullivan | 24 min |
| May 15, 2:53 PM EDT | Tornado Warning | BGM | Sullivan | 23 min |
| May 15, 3:21 PM EDT | Special Weather Statement | BGM | Sullivan | 24 min |
Nearby
Tornado Warnings in Pennsylvania, 2018Tornado Warnings in New York, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.